×

zbMATH — the first resource for mathematics

An inequality about factors of polynomials. (English) Zbl 0299.12101

MSC:
12D05 Polynomials in real and complex fields: factorization
12D10 Polynomials in real and complex fields: location of zeros (algebraic theorems)
30C15 Zeros of polynomials, rational functions, and other analytic functions of one complex variable (e.g., zeros of functions with bounded Dirichlet integral)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] K. Mahler, An application of Jensen’s formula to polynomials, Mathematika 7 (1960), 98 – 100. · Zbl 0099.25003 · doi:10.1112/S0025579300001637 · doi.org
[2] Maurice Mignotte, Critères d’irréductibilité de polynômes sur un corps de nombres, Enseignement Math. (2) 18 (1972), 191 – 200 (French). · Zbl 0238.12003
[3] Hans Zassenhaus, On Hensel factorization. I, J. Number Theory 1 (1969), 291 – 311. · Zbl 0188.33703 · doi:10.1016/0022-314X(69)90047-X · doi.org
[4] Horst G. Zimmer, Computational problems, methods, and results in algebraic number theory, Lecture Notes in Mathematics, Vol. 262, Springer-Verlag, Berlin-New York, 1972. · Zbl 0231.12001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.